Back

Nurofen Express 342mg Caplets - 12 Caplets

Nurofen Express 342mg Caplets - 12 Caplets
Move your mouse over image or click to enlarge

NOK kr54


Información de producto
Specification

Ibuprofen Lysine 342mg (equivalent to Ibuprofen 200mg)

Targets Pain Fast

Nurofen Express is a film-coated, white, capsule-shaped caplet. Each caplet contains Ibuprofen Lysine 342mg

For relief from:

  • Migraine-headache
  • Backache
  • Period pain
  • Dental pain
  • Rheumatic pain
  • Muscular pain
  • Fever associated with cold & flu
  • Fever

Manufactured in UK.

Código de producto9-556111-990583
FabricanteNurofen
View products for this manufacturer
ConditionNew
Peso0.091kg


Customers Who Purchased This Product Also Purchased

Opiniones de clientes

No se ha opinado todavía sobre este producto.

Escribir una opinión

Escribir opinión

Por favor, introduzca una dirección válida de correo electrónico.
This field is required.
Top